# SDR DXTA2025121106042

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500719
- Aircraft time: 2,397 hours, 1,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005547
- Condition: Failed
- Location: Zone 200
- Part time: 900 hours, 738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN GPU WAS DISCONNECTED AFTER ENGINE START, THE EMER LT NOT ARM CAS ILLUMINATED WITH THE SWITCH IN THE ARM POSITION.   ALL EMERGENCY LIGHTS ILLUMINATED IN CABIN. PERFORMED A GROUND RESET & THE CAS CAME BACK ON DURING ENGINE START WITH BATTERY POWER.  CONFIRMED ALL EMERGENCY LIGHTS ILLUMINATED IN CABIN WHEN THE EMERGENCY LIGHTS SWITCH IN ARM POSITION. PERFORMED A UNSATISFACTORY OPS CHECK. NOTIFIED MCC. CUSTOMER ELECTED TO REPLACE BOTH EMERGENCY LIGHTING BATTERIES. REMOVED AND REPLACED BATTERIES 182. PERFORMED A SATISFACTORY OPS CHECK OF THE EMERGENCY RIGHTING SYSTEM WITH NO FAULTS OR DEFECTS NOTED. WORK PERFORMED IAW MM 33-52-01.
